# SDR ASAA2013010293593

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,448 hours, 3,253 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11435
- Condition: Malfunctioned
- Location: Lt Acm
- Part time: 9,720 hours, 3,005 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  LEFT PACK ZONE TEMP CONTROLLER BITE LOGGED TCV FAULT, REF FIM 21-62, TASK 801.  REPLACED LEFT TEMP CONTROL VALVE IAW AMM TASK 21-51-10-000-801 AND 21-51-10--400-801.  LT PACK/ ZONE TEMP CONTROLLER BITE PASSED.
